Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Sobolev inequalities for Riemannian bundles


Author: M. Cantor
Journal: Bull. Amer. Math. Soc. 80 (1974), 239-243
MSC (1970): Primary 58C99, 58D99, 58B20
DOI: https://doi.org/10.1090/S0002-9904-1974-13441-5
MathSciNet review: 0372915
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard L. Bishop and Richard J. Crittenden, Geometry of manifolds, Pure and Applied Mathematics, Vol. XV, Academic Press, New York-London, 1964. MR 0169148
  • 2. E. Calabi (private communication).
  • 3. M. Cantor, Thesis, University of California, Berkeley, Calif., 1973.
  • 4. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 13 (1959), 115–162. MR 109940

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C99, 58D99, 58B20

Retrieve articles in all journals with MSC (1970): 58C99, 58D99, 58B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13441-5